# SDR IPXA09855335

- Difficulty date: January 13, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EXT FUSELAGE, EXISTING FLUSH REPAIR AT STA 514-510 L35L, FASTENER SPACING LESS THAN 4D MINIMUM - MEASURED MINIMUM 2 PLACES TO BE .625 INCH.  FABRICATED REPAIR DOUBLER AND FINGER DOUBLERS IAW DC8 SRM 53-02-01 PG 1 FIG 7 SHEETS 3, 23, 24.  INSTALLED REPAIR IAW DC8 SRM 53-02-01-00 FIG 7, SHEET 23.
